Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pus filled lump on the hip. Took orflox. Concerned about the surgical removal. Is this MRSA?

Hi, I had this huge bump on my hip last month which had pus in it so my doctor gave me orflox oz as soon as it dried I stopped taking it and now again that bump has turned into a big bubble which is full of blood and pus and is jelly like. I don t want to get it operated ad I am very scared. Please help. Will orflox oz now help? And I am even worried if it s MRSA
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
hi ur pus filled bump on the hip is a furuncle.i do not think it is mrsa because u did not use methicilin for ur earlier bump.hence use clavum 625 mg twice daily and a anti inflammatory agent like combiflame and application of t-bact ointment over the lesion for seven days .if no response it can be mrsa where altargo ointment and rifamcin can work .it still there go for incision and drainage
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor